# SDR 2022F00440

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: General aviation
- Aircraft: N148SK
- Make and model: Beech 1900D
- Aircraft serial: UE148
- Aircraft time: 32,339 hours, 43,123 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Adapter
- Part number: 1016100171
- Condition: Cracked
- Location: Rt Elevator
- Part time: 32,339 hours, 43,123 cycles
- Component: Torque Tube, Beech
- Component part number: 1016100190014
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION WHILE PERFORMING INSPECTION "I" CHECK PROCEDURE (5-00-I0) TABLE 1 ITEM 30. IT WAS DISCOVERED THAT THE ELEVATOR HORN TO ELEVATOR ATTACH BRACKET P/N:101-610017-1 WAS CRACKED 85% AROUND THE CIRCUMFERENCE OF THE BRACKET WITH THE CRACK TRAVELING FROM ONE RIVET TO THE NEXT. NO LOOSING OF THE RIVETS WAS OBSERVED. THE OPERATOR DID NOT REPORT ANY OVERSTRESS OF THE ELEVATOR OR ELEVATOR CONTROL SYSTEM AND NO FURTHER DAMAGE WAS FOUND THAT WOULD SUGGEST AN OVERSTRESS CONDITION. FAILURE OF THIS BRACKET WOULD CAUSE LOSS OF ELEVATOR CONTROL ON ONE SIDE AND CAUSE A SERIOUS RISK TO THE SAFETY OF FLIGHT. THE CRACKED BRACKET WAS REPLACED WITH NEW AND THE AIRCRAFT WAS PLACED BACK INTO SERVICE.
